# SDR SWAA2021050357251

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WBL 201.90 HAS AFT RIB WEB CRACKED AT LWR BOLT HOLE. / REMOVED AND REPLACED RIB WEB AT R/WING TRAILING EDGE WBL 201.90 IN REF B737-700 SRM 51-40-02-0G-0
